# SDR USAA2012011700017

- Difficulty date: January 3, 2012
- Submitted: January 17, 2012
- Operation: Air carrier
- Aircraft: N814AW
- Make and model: Airbus A319-132
- Aircraft serial: 1281
- Aircraft time: 40,348 hours, 16,339 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: D53480043205
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11 CHECK - LEVEL 2 GALVANIC CORROSION AT R2 DOOR LOWER SILL AT FR66, -Y1732.  REPAIRED R2 DOOR LOWER SILL AT FR66, -Y1732 IAW EA 133973 & A319 SRM 53-41-14 PB201.
